Alert archive / Indiana / River Flood Warnings in 2019
River Flood Warning 102, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Feb 7, 2019, 5:35 PM EST for Hendricks County, Morgan County, Indiana. It took effect at Feb 7, 2019, 6:38 PM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2019, 5:35 PM EST (22:35 UTC)
- In effect from
- Feb 7, 2019, 6:38 PM EST
- Expired
- Feb 8, 2019, 8:12 AM EST
- In force
- 14 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Hendricks County, IN, Morgan County, IN
The radar
The Indianapolis radar (KIND), 19 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White Lick Creek at Mooresville (MOOI3).
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03353800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 7, 3:20 PM EST, 2 hours 15 minutes earlier.
Area forecast discussion, Feb 7, 3:20 PM EST, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 320 PM EST Thu Feb 7 2019 .UPDATE... The LONG TERM and Aviation Sections have been updated below. && .SYNOPSIS... Issued at 205 PM EST Thu Feb 7 2019 Strong low pressure over Illinois is expected push to the Great lakes this afternoon and drag a cold front across central Indiana by early evening. Rain showers along with a few thunderstorms are expected to continue this afternoon along and ahead of the front. Cold Canadian high pressure is expected to build across Indiana tonight and Friday in the wake of the front. This will bring dry weather along with much colder temperatures for the first part of the weekend. A warm front will return to Central Indiana late on Sunday...bringing precipitation chances back to the state on Sunday afternoon. Precipitation chances are expected to linger across the state through at least Tuesday as the frontal boundary lingers near the area and another low pressure system is expected to arrive from the southwest. && .NEAR TERM /Tonight/... Issued at 205 PM EST Thu Feb 7 2019 Surface analysis early this afternoon shows low pressure in place across northern Illinois...along with a cold front stretching southward to southern Illinois and eastern Arkansas. Radar shows abundant rain showers across southern Central Indiana with a line of embedded thunderstorms pushing across the southern forecast area. GOES16 shows a stream of tropical moisture pushing northeast across Arkansas to Indiana and Ohio. Heavy rains were resulting in flooding across Central Indiana. Will continue high pops and the flood watch through the afternoon hours as rain and flooding is expected to be ongoing for several more hours. The GFS and NAM suggest the surface front will be east of Central Indiana by 00Z. This should bring a quick end to all of the ongoing precipitation. Forecast soundings and time heights show plentiful dry air arriving this evening and overnight with subsidence within the column. Thus will trend toward a dry forecast overnight...along with decreasing clouds by morning. Strong cold air advection is expected within the wake of the front as the models suggest 850mb temps falling toward -13C by 12Z. Furthermore a strong lower level pressure gradient is expected overnight and this along with the cold front will result in sub zero wind chills on Friday morning. However at this time values do not appear high enough to suggest an advisory will be needed. Given the cold air advection will trend lows at or below the forecast builder blends. && .SHORT TERM /Friday through Sunday/... Issued at 205 PM EST Thu Feb 7 2019 Dry and cold weather is expected on Friday. this will persist through at least Sunday morning when a warm front arrives from southern Central Indiana. Forecast soundings and Time heights show a very dry column across Central Indiana on Friday through Saturday Night along with good subsidence. This will be due to a few features...namely the weak upper ridging that will be established over the weekend over the plains states...resulting in strong lee side subsidence and a strong associated surface High pressure system. With unreachable convective temperatures along with anti-cyclonic lower level flow in place...only partly cloudy skies will be expected from some passing high cirrus. Thus will use a partly cloud sky and dry weather through Saturday night. Given the cold air mass will trend temperatures at or below the forecast builder blends. By Sunday the strong high pressure system will have drifted east of Indiana and a more zonal flow will be in place aloft. This will result in the beginning of a more southerly surface flow...allowing moisture o return . The GFS shows a short wave passing through the Ohio valley on Sunday as a surface warm frontal boundary sets up amid the return flow from the departing high. These features should be enough to allow a return of pops to the forecast. Forecast soundings suggest precipitation should begin as snow on Sunday as the forecast soundings appear saturated and below freezing during the afternoon and evening. At the moment...some light accumulations appear possible given the expected cold ground. Will trend pops higher and high temps on Sunday cooler than the blends. && .LONG TERM /Sunday night through Thursday/... Issued at 316 PM EST Thu Feb 7 2019 More seasonable conditions will be in place for the long term. Brief upper ridging will move through, but at the same time a front will approach from the south. Best chances for precipitation will move in from the south. Better upper forcing will move in by Monday night. Temperatures will be running near to below normal (with the exception of Tuesday highs which will be a bit warmer) and so these precip chances will be in the form of snow at night, with a rain/snow mix possible at times during the day, changing over to rain on Tuesday. By Tuesday afternoon dry weather could move in, but the pattern is looking fairly progressive so other small upper waves could bring more chances in as we get closer. && .AVIATION /Discussion for 072100z TAF issuance/... Issued at 316 PM EST Thu Feb 7 2019 Updating current conditions. Thunder has moved out of the sites, but low ceilings remain and will build back in judging by upstream satellite and observations. May push back timing of potential rise to VFR. Previous discussion follows... Ceilings will continue to be low and then do some bouncing before dropping again. Cold front (currently across central Illinois at 17z) will pass through from northwest to southeast this evening. Winds behind the front will pick up out of the northwest and could see gusts of 30 to 35 kts with that. Could see VFR late during the overnight hours, but not high confidence. && .IND WATCHES/WARNINGS/ADVISORIES... Flood Watch until 1 AM EST Friday for INZ039>042-045>049-051>057- 060>065-067>072. Wind Advisory until 7 AM EST Friday for INZ021-028>031-035>049- 051>057-062>065-070>072. && SYNOPSIS...Puma NEAR TERM...Puma SHORT TERM...Puma LONG TERM....CP AVIATION...CP
Hazardous weather outlook, Feb 7, 3:52 PM EST, 1 hour 43 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 352 PM EST Thu Feb 7 2019 INZ021-028>031-035>038-043-044-082100- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Vermillion-Parke- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Clinton, Newport, and Rockville 352 PM EST Thu Feb 7 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Outlook: Heavy rain causing flooding. Strong wind gusts this evening into the overnight. A WIND ADVISORY is in effect until 700 AM. Hazards: Heavy rainfall producing flooding. Floodwater ponding on area roads will freeze tonight resulting in icy spots on roadways. Wind gusts to 45 mph tonight. Subzero wind chills developing late tonight. Timing: Heavy rainfall possible through 700 PM. Strong wind gusts after the cold front passes this evening into the overnight. Freezing flood waters on roads and sub zero wind chills after midnight. Discussion: Rain will taper off this afternoon as a strong cold front passing this evening will bring gusty wind and rapidly falling temperatures. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: A series of storm systems will bring the threat for unsettled weather Sunday through the middle of next week. There is potential for light snowfall accumulations...especially Sunday and Monday. Subzero wind chills are possible Friday and Friday night. River and lowland flooding will linger into next week. Discussion: Dry and much colder weather will return for Friday and Saturday before the pattern becomes more active again. A series of storm systems will impact central indiana and the Ohio Valley Sunday through the middle of next week. Light snow accumulations are possible Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to provide rainfall and flooding reports through this evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ060-061-067>069-082100- Sullivan-Greene-Knox-Daviess-Martin- Including the cities of Sullivan, Linton, Bloomfield, Vincennes, Washington, Loogootee, and Shoals 352 PM EST Thu Feb 7 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Outlook: Heavy rain causing flooding. Strong wind gusts this evening into the overnight. A FLOOD WATCH is in effect until 100 AM. Hazards: Heavy rainfall producing flooding. Floodwater ponding on area roads will freeze tonight resulting in icy spots on roadways. Wind gusts to 40 mph tonight. Subzero wind chills developing late tonight. Timing: Heavy rainfall possible through 700 PM. Strong wind gusts after the cold front passes this evening into the overnight. Freezing flood waters on roads and sub zero wind chills after midnight. Discussion: Rain will taper off this afternoon as a strong cold front passing this evening will bring gusty wind and rapidly falling temperatures. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: A series of storm systems will bring the threat for unsettled weather Sunday through the middle of next week. There is potential for light snowfall accumulations...especially Sunday and Monday. Subzero wind chills are possible Friday and Friday night. River and lowland flooding will linger into next week. Discussion: Dry and much colder weather will return for Friday and Saturday before the pattern becomes more active again. A series of storm systems will impact central indiana and the Ohio Valley Sunday through the middle of next week. Light snow accumulations are possible Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to provide rainfall and flooding reports through this evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ039>042-045>049-051>057-062>065-070>072-082100- Hamilton-Madison-Delaware-Randolph-Putnam-Hendricks-Marion-Hancock- Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Monroe-Brown- Bartholomew-Decatur-Lawrence-Jackson-Jennings- Including the cities of Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Bloomington, Nashville, Columbus, Greensburg, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 352 PM EST Thu Feb 7 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Outlook: Heavy rain causing flooding. Strong wind gusts this evening into the overnight. A FLOOD WATCH is in effect until 100 AM. A WIND ADVISORY is in effect until 700 AM. Hazards: Heavy rainfall producing flooding. Floodwater ponding on area roads will freeze tonight resulting in icy spots on roadways. Wind gusts to 45 mph tonight. Subzero wind chills developing late tonight. Timing: Heavy rainfall possible through 700 PM. Strong wind gusts after the cold front passes this evening into the overnight. Freezing flood waters on roads and sub zero wind chills after midnight. Discussion: Rain will taper off this afternoon as a strong cold front passing this evening will bring gusty wind and rapidly falling temperatures. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: A series of storm systems will bring the threat for unsettled weather Sunday through the middle of next week. There is potential for light snowfall accumulations...especially Sunday and Monday. Subzero wind chills are possible Friday and Friday night. River and lowland flooding will linger into next week. Discussion: Dry and much colder weather will return for Friday and Saturday before the pattern becomes more active again. A series of storm systems will impact central indiana and the Ohio Valley Sunday through the middle of next week. Light snow accumulations are possible Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to provide rainfall and flooding reports through this evening in addition to any severe reports. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind PUMA
In the hours before
Local storm report, Feb 7, 4:44 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
444 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HEAVY RAIN EDINBURGH 39.35N 85.97W
02/07/2019 M5.13 INCH JOHNSON IN FIRE DEPT/RESCUE
2 DAY TOTAL.
&&
AWLocal storm report, Feb 7, 4:46 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
446 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD 2 WSW GREENWOOD 39.60N 86.14W
02/07/2019 JOHNSON IN FIRE DEPT/RESCUE
FIRE DEPARTMENT ADVISES WATER FLOWING OVER
NUMEROUS ROADS CURRENTLY IN JOHNSON COUNTY
WITH SWIFT WATER RESCUE JUST COMPLETED NEAR
GREENWOOD.
&&
AWLocal storm report, Feb 7, 4:49 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
449 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM FLASH FLOOD 1 ENE SELMA 40.19N 85.26W
02/07/2019 DELAWARE IN LAW ENFORCEMENT
WATER REPORTED FLOWING OVER NUMEROUS ROADS
IN EASTERN DELEWARE COUNTY WITH AT LEAST ONE
REPORT OF CAR STALLING.
&&
AWLocal storm report, Feb 7, 5:25 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
525 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HEAVY RAIN 5 SW BLOOMINGTON 39.12N 86.59W
02/07/2019 M5.70 INCH MONROE IN PUBLIC
STORM TOTAL RAIN.
&&
AWLocal storm report, Feb 7, 5:27 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
527 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HEAVY RAIN 3 SE BLOOMINGTON 39.14N 86.49W
02/07/2019 M5.49 INCH MONROE IN MESONET
MESONET STATION D4914, 2 SE BLOOMINGTON. STORM TOTAL
0516 PM HEAVY RAIN 5 ESE FREEDOM 39.19N 86.78W
02/07/2019 M4.98 INCH OWEN IN MESONET
MESONET STATION D0251, 7 S SPENCER. STORM TOTAL
0502 PM HEAVY RAIN 3 NNW SMITHVILLE 39.11N 86.54W
02/07/2019 M4.54 INCH MONROE IN MESONET
MESONET STATION F3916, 3 NW SMITHVILLE. STORM TOTAL
0514 PM HEAVY RAIN 6 NW HARRODSBURG 39.07N 86.63W
02/07/2019 M4.39 INCH MONROE IN MESONET
MESONET STATION AP832, 8 SW BLOOMINGTON. STORM TOTAL
0509 PM HEAVY RAIN 3 N BARTLETTSVILLE 39.01N 86.44W
02/07/2019 M4.14 INCH MONROE IN MESONET
MESONET STATION HDRI3, 9 NE OOLITIC. STORM TOTAL
0517 PM HEAVY RAIN 1 ENE BLOOMINGTON 39.17N 86.50W
02/07/2019 M4.07 INCH MONROE IN MESONET
MESONET STATION AU627, 1 ENE BLOOMINGTON. STORM TOTAL
0517 PM HEAVY RAIN 4 WNW MANILLA 39.60N 85.69W
02/07/2019 M4.06 INCH SHELBY IN MESONET
MESONET STATION D4200, 4 WNW MANILLA. STORM TOTAL
0500 PM HEAVY RAIN 1 SSW COLUMBUS 39.20N 85.92W
02/07/2019 M4.00 INCH BARTHOLOMEW IN MESONET
MESONET STATION BAKI3, COLUMBUS. STORM TOTAL
0445 PM HEAVY RAIN 2 NNW SEYMOUR 38.98N 85.90W
02/07/2019 M3.95 INCH JACKSON IN MESONET
MESONET STATION SERI3, 1 NNW SEYMOUR. STORM TOTAL
0510 PM HEAVY RAIN 1 WSW LAKE SANTEE 39.40N 85.32W
02/07/2019 M3.68 INCH DECATUR IN MESONET
MESONET STATION E3061, 6 N NEWPOINT. STORM TOTAL
0515 PM HEAVY RAIN 2 NNE HOMECROFT 39.69N 86.12W
02/07/2019 M3.24 INCH MARION IN MESONET
MESONET STATION E3369, 1 NNE HOMECROFT. STORM TOTAL
0510 PM HEAVY RAIN 3 ESE SULLIVAN 39.08N 87.35W
02/07/2019 M3.12 INCH SULLIVAN IN MESONET
MESONET STATION SULI3, 3 ESE SULLIVAN. STORM TOTAL
0516 PM HEAVY RAIN 1 W GREENCASTLE 39.64N 86.86W
02/07/2019 M3.05 INCH PUTNAM IN MESONET
MESONET STATION F3934, 1 W GREENCASTLE. STORM TOTAL
0515 PM HEAVY RAIN 4 WSW COLUMBUS 39.19N 85.99W
02/07/2019 M3.03 INCH BARTHOLOMEW IN MESONET
MESONET STATION AU701, 4 WSW COLUMBUS. STORM TOTAL
0430 PM HEAVY RAIN 1 SE SPENCER 39.28N 86.76W
02/07/2019 M3.01 INCH OWEN IN MESONET
MESONET STATION SPNI3, SPENCER. STORM TOTAL
&&Local storm report, Feb 7, 5:30 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
530 PM EST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 1 ENE RUSHVILLE 39.62N 85.43W
02/07/2019 M3.44 INCH RUSH IN TRAINED SPOTTER
TWO DAY TOTAL RAINFALL.
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 2:10 AM EST | Dense Fog Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 6 hr |
| Feb 7, 9:11 AM EST | River Flood Warning | IND | Owen | 52 hr |
| Feb 7, 9:11 AM EST | River Flood Warning | IND | Johnson | 68 hr |
| Feb 7, 9:34 AM EST | Special Weather Statement | IND | Jackson | 41 min |
| Feb 7, 9:50 AM EST | Special Weather Statement | IND | Greene | 40 min |
| Feb 7, 10:27 AM EST | Areal Flood Warning | IND | Clay, Hancock, Hendricks, Johnson, Marion, Morgan and 6 more | 6 hr |
| Feb 7, 10:34 AM EST | Areal Flood Warning | IND | Bartholomew, Brown, Daviess, Decatur, Greene, Jackson and 6 more | 9 hr |
| Feb 7, 11:27 AM EST | Special Weather Statement | IND | Bartholomew, Brown | 33 min |
| Feb 7, 11:36 AM EST | Flash Flood Warning | IND | Brown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more | 4 hr |
| Feb 7, 11:48 AM EST | Severe Thunderstorm Warning | IND | Daviess, Knox | 27 min |
| Feb 7, 11:53 AM EST | Tornado Warning | IND | Knox | 22 min |
| Feb 7, 12:17 PM EST | Severe Thunderstorm Warning | IND | Daviess, Greene, Martin | 28 min |
| Feb 7, 12:32 PM EST | Flash Flood Warning | IND | Brown, Clay, Greene, Johnson, Monroe, Morgan and 3 more | 3 hr |
| Feb 7, 12:37 PM EST | Tornado Warning | IND | Greene, Lawrence, Monroe | 23 min |
| Feb 7, 12:41 PM EST | Flash Flood Warning | IND | Bartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more | 5 hr |
| Feb 7, 12:45 PM EST | Severe Thunderstorm Warning | IND | Lawrence, Martin | 30 min |
| Feb 7, 12:52 PM EST | River Flood Warning | IND | Putnam | 24 hr |
| Feb 7, 12:52 PM EST | River Flood Warning | IND | Decatur | 36 hr |
| Feb 7, 12:52 PM EST | River Flood Warning | IND | Hancock | 30 hr |
| Feb 7, 12:56 PM EST | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Johnson, Monroe | 34 min |
| Feb 7, 1:20 PM EST | Flash Flood Warning | IND | Delaware, Henry, Randolph | 4 hr |
| Feb 7, 1:34 PM EST | Areal Flood Warning | IND | Boone, Delaware, Hamilton, Hancock, Henry, Madison | 3 hr |
| Feb 7, 2:51 PM EST | River Flood Warning | IND | Bartholomew | 21 hr |
| Feb 7, 2:51 PM EST | River Flood Warning | IND | Bartholomew | 21 hr |
| Feb 7, 2:53 PM EST | Wind Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 28 more | 13 hr |
| Feb 7, 3:27 PM EST | Flash Flood Warning | IND | Brown, Daviess, Greene, Jackson, Knox, Lawrence and 3 more | 2 hr |
| Feb 7, 3:30 PM EST | Flash Flood Warning | IND | Brown, Clay, Greene, Johnson, Monroe, Morgan and 3 more | 2 hr |
| Feb 7, 4:55 PM EST | Areal Flood Warning | IND | Boone, Clay, Hendricks, Marion, Montgomery, Morgan and 5 more | 36 hr |
| Feb 7, 4:59 PM EST | Areal Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Randolph | 36 hr |
| Feb 7, 5:02 PM EST | Areal Flood Warning | IND | Bartholomew, Decatur, Hancock, Henry, Johnson, Rush and 1 more | 36 hr |
| Feb 7, 5:20 PM EST | Areal Flood Warning | IND | Brown, Clay, Daviess, Greene, Johnson, Knox and 6 more | 36 hr |
| Feb 7, 5:35 PM EST | River Flood Warning | IND | Delaware, Randolph | 21 days |
| Feb 7, 6:11 PM EST | River Flood Warning | IND | Marion | 14 hr |
Nearby
River Flood Warnings in Indiana, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.